Management Of Vomiting After 1 Hour Of Drinking Folic Acid?

Illustration of Management Of Vomiting After 1 Hour Of Drinking Folic Acid?
Illustration: Management Of Vomiting After 1 Hour Of Drinking Folic Acid? cfp.ca

, Do I have to drink folic acid again when it’s taken but about 1 hour later it comes out because of vomiting?

1 Answer:

Hello Saskia, thank you for the question to HealthReplies.com

Vomiting after taking medication is a condition that is quite often experienced by patients. Vomiting can occur due to the disease process that is owned by the patient (or in pregnant women can also occur due to pregnancy in the first trimester), it can also occur due to side effects from drugs that cause nausea. Basically there are no clear limits on the need to take medicine again after vomiting, but you can use the following benchmarks:

If you vomit less than 30 minutes after taking the medicine or if you can see the drops of medicine coming out in the vomit, you can take the medicine again
If you vomit more than 90 minutes after taking the medicine, you do not need to take the medicine again because it is possible the drug has passed through the stomach
If you vomit between 30-90 minutes after taking the medicine, you should review the risks that can occur if you do not take the medicine again. For example if you are vomiting anti-seizure drugs, then it is better after vomiting the drug again minimized

In your case, because what you drink is folic acid (vitamins), you don't need to take folic acid anymore. You can continue taking the next hour of medication.

So much information from me, hopefully enough answer

: by

Related Question

Can Irritated Skin Use Beauty Products?

Can Irritated Skin Use Beauty Products?

(1 year ago)

Can irritated skin use beauty products?...

Selection Of Soap For Eczema Sufferers?

Selection Of Soap For Eczema Sufferers?

(9 months ago)

. I want to ask this r For those of us who have allergies or eczema r nWhat is the best soap we can use right?...

What Is The Effect If You Inject BCG Immunization Too Deep?

What Is The Effect If You Inject BCG Immunization Too Deep?

(1 year ago)

If you inject BCG immunization too deep, what effect will it have? And dangerous or not?...

Leave a Reply

Your email address will not be published. Required fields are marked *